# SDR SIMA20171018001

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 31,781 hours, 28,897 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Lavatory Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGHT 8000 FT, AFTER TAKE OFF,  RECEIVED A LAVATORY SMOKE EICAS  WARNING.  F/A DID NOT SEE SMOKE BUT SMELLED UNUSUAL FUMES.  RETURNED TO DEPARTURE.  SMELLED FUMES IN COCKPIT ON FINAL.  REMOVED AND REPLACED THE LT LAVATORY  BALLAST IAW AMM 33-28-02. OPS CHECKED GOOD.
